MathSciNet Relay Station
MathSciNet bibliographic data
MR220831 (36 #3883) 20.30 (22.00)
Rajagopalan, M.; Rotman, J. J. Monogenic groups. Compositio Math. 18 1967 155–161 (1967).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement